International Journal of Statistics and Applied Mathematics
  • Printed Journal
  • Indexed Journal
  • Refereed Journal
  • Peer Reviewed Journal

International Journal of Statistics and Applied Mathematics

2018, Vol. 3, Issue 1, Part F

Anisotropic Bianchi Type-V Cosmological Models in General Relativity with Fluid Cosmology


Author(s): Mamta Kumari

Abstract: Einstein’s field equations with cosmological term Λ varying with time are considered in the context of general homogeneous, anisotropic universes in a way which conserves the energy–momentum tensor of matter content. It is shown that the field equations are solvable for any arbitrary cosmic scale functions. We obtain anisotropic Bianchi type V bulk viscous fluid cosmological models in general relativity with fluid cosmology. We also discuss the physical features of the cosmological models.

Pages: 481-487 | Views: 374 | Downloads: 6

Download Full Article: Click Here
How to cite this article:
Mamta Kumari. Anisotropic Bianchi Type-V Cosmological Models in General Relativity with Fluid Cosmology. Int J Stat Appl Math 2018;3(1):481-487.
Call for book chapter
International Journal of Statistics and Applied Mathematics